# SDR DL72S001146

- Difficulty date: June 6, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 54,962 hours, 40,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV4, FOUND WEB 1303 CRACKED AT PREVIOUS REPAIR LOWER LEFT CORNER.  REMOVED BRACE TO ACCESS AREA, REMOVED PREVIOUS REPAIR, DYE CHECKED AND NO CRACK FOUND.  REMOVED ANTI-ICE DUCT, RE-INSTALLED DOUBLER, BRACKET ANTI-ICE DUCT REINSTALLED ON N/R 570.
